# SDR 000224

- Difficulty date: November 11, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N291
- Make and model: Emb EMB-145
- Aircraft time: 3,367 hours, 2,518 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Nr 2 T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 REV DISAGREE MESSAGE CAME ON DURING TAKEOFF.  DEFERRED NR 2 THRUST REVERSER.
